Aims and Scope

International Journal of Analysis and Applications is a peer-reviewed journal that publishes original research articles in all areas of analysis and its applications.
Topics included but not limited to:
Abstract harmonic analysis; Clifford analysis; Complex analysis; Computable analysis; Control and optimization; Convex analysis; Difference equations; Differential equations; Dynamical systems; Fourier analysis; Functional analysis; Inequalities; Geometric analysis; Mathematical biology; Miscellaneous applications of functional analysis; Multivariate analysis; Nonlinear functional analysis; Numerical analysis; Numerical methods in Fourier analysis; Operator theory; p-adic analysis; Partial differential equations; Real analysis; Stochastic analysis; Tropical analysis and all the other fields of their applications. 

Submission Policy

The manuscript submitted to IJAA should not have been published, and it is not under consideration for publication elsewhere. The submitting author is responsible for ensuring that the article’s publication has been approved by all the other coauthors and their institutions.

Peer Review Policy

The peer-review process is single blinded; that is, the reviewers know who the authors of the manuscript are, but the authors do not have access to the information of who the peer reviewers are.

Open Access Policy
This is an open access journal which means that all content is freely available without charge to the user or his/her institution.

Copyright

Authors retain the copyright of their manuscripts, and all articles are distributed under the terms of the Creative Commons Attribution License (CC BY 4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.

More About the Journal...

Vol. 19 No. 5

The Maximum Distance Problem and Minimum Spanning Trees

Enrique G. Alvarado, Bala Krishnamoorthy, Kevin R. Vixie

633-659

Image Restoration by a Fractional Reaction-Diffusion Process

Hana Matallah, Messouad Maouni, Hakim Lakhal

709-724

Iterative Schemes for Triequilibrium-Like Problems

Misbah Iram Bloach, Muhammad Aslam Noor, Khalida Inayat Noor

743-759

On Mocanu-Type Functions with Generalized Bounded Variations

Shujaat Ali Shah, Muhammad Afzal Soomro, Asghar Ali Maitlo

784-793

Common Fixed Point Theorems for Six Self-Mappings on S- Metric Spaces

Thangjam Bimol Singh, G. A. Hirankumar Sharma, Y. Mahendra Singh, M. Ranjit Singh

794-811

View All Issues